Vol. 14, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
When winning sets have full dimension

Pedro Birindiba and Katrin Gelfert

Vol. 14 (2021), No. 2, 195–207

We investigate when sets which are winning in the sense of Schmidt games have full Hausdorff dimension. The classical result by Schmidt asserts that winning sets for games played in Euclidean spaces have full dimension. We recover this type of result for games played on attractors of contracting iterated function systems: either on a complete metric space with semiconformal contractions or on n and an iterated function system of C1 conformal maps with Hölder continuous derivative.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Schmidt game, Hausdorff dimension, attractor of iterated function system, Ahlfors regularity, doubling measure
Mathematical Subject Classification 2010
Primary: 91A44, 28A80, 28A78, 37C45
Received: 1 July 2019
Revised: 8 July 2020
Accepted: 23 December 2020
Published: 6 April 2021

Communicated by Kenneth S. Berenhaut
Pedro Birindiba
Instituto de Matemática
Universidade Federal do Rio de Janeiro
Cidade Universitária - Ilha do Fundão
Rio de Janeiro
Katrin Gelfert
Instituto de Matemática
Universidade Federal do Rio de Janeiro
Cidade Universitária - Ilha do Fundão
Rio de Janeiro